# SDR FDEA201202020427

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 23,546 hours, 12,643 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH CABIN PRESSURE REGULATORS FAILED IMMEDIATELY AFTER TAKE-OFF.  ACCOMPLISHED BITE CHECKS OF BOTH CABIN PRESSURE CONTROLLERS IAW TSM 21-30-00, AND FOUND BOTH CONTROLLERS FAULTING THE FWD OUTFLOW VALVE.  R & R FWD OUTFLOW VALVE IAW MM 21-31-12-04-0. CHECKS GOOD AT THIS TIME.  FINAL CLOSED.
